Alert archive / Ohio / Small Craft Advisories in 2015
Small Craft Advisory 35, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Sep 18, 2015, 9:45 PM EDT. It took effect at Sep 19, 2015, 10:00 AM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Sep 18, 2015, 9:45 PM EDT (01:45 UTC)
- In effect from
- Sep 19, 2015, 10:00 AM EDT
- Expired
- Sep 20, 2015, 9:32 AM EDT
- In force
- 24 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
030 WHUS71 KCLE 190145 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 945 PM EDT FRI SEP 18 2015 .A LOW PRESSURE SYSTEM WILL MOVE NORTHEAST ACROSS THE CENTRAL LAKES SATURDAY...DRAGGING A COLD FRONT ACROSS LAKE ERIE. LEZ145>149-190945- /O.CAN.KCLE.SW.Y.0001.150919T1200Z-150920T1300Z/ /O.NEW.KCLE.SC.Y.0035.150919T1200Z-150920T1300Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 945 PM EDT FRI SEP 18 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SATURDAY TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM SATURDAY TO 9 AM EDT SUNDAY. * WINDS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS SATURDAY...THEN BECOME NORTHWEST IN THE AFTERNOON. * WAVES/SEAS...WAVES BUILDING TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>144-190945- /O.CAN.KCLE.SW.Y.0001.150919T1200Z-150920T0600Z/ /O.NEW.KCLE.SC.Y.0035.150919T1200Z-150920T0600Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 945 PM EDT FRI SEP 18 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SATURDAY TO 2 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM SATURDAY TO 2 AM EDT SUNDAY. * WINDS...SOUTH WINDS 15 TO 25 KNOTS WILL TURN TO THE WEST IN THE AFTERNOON AND NORTHWEST IN THE EVENING. * WAVES...WAVES 1 TO 3 FEET WILL 3 TO 5 FEET BY THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
6 follow-up statements
908 WHUS71 KCLE 190823 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 423 AM EDT SAT SEP 19 2015 .A LOW PRESSURE SYSTEM WILL MOVE NORTHEAST ACROSS THE CENTRAL LAKES SATURDAY...DRAGGING A COLD FRONT ACROSS LAKE ERIE. LEZ145>149-191630- /O.EXT.KCLE.SC.Y.0035.150919T1400Z-150920T1300Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 423 AM EDT SAT SEP 19 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 9 AM EDT SUNDAY... * WINDS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS SATURDAY...THEN BECOME NORTHWEST IN THE AFTERNOON. * WAVES/SEAS...WAVES BUILDING TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>144-191630- /O.EXT.KCLE.SC.Y.0035.150919T1400Z-150920T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 423 AM EDT SAT SEP 19 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EDT SUNDAY... * WINDS...SOUTH WINDS 15 TO 25 KNOTS WILL TURN TO THE WEST IN THE AFTERNOON AND NORTHWEST IN THE EVENING. * WAVES...WAVES 1 TO 3 FEET WILL BUILD TO 3 TO 5 FEET BY THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
894 WHUS71 KCLE 191331 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 931 AM EDT SAT SEP 19 2015 LEZ145>149-192145- /O.CON.KCLE.SC.Y.0035.150919T1400Z-150920T1300Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 931 AM EDT SAT SEP 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SUNDAY... * WINDS...SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL BECOME NORTHWEST TODAY THEN NORTHEAST TONIGHT AND DIMINISH TO 10 TO 20 KNOTS. * WAVES/SEAS...WAVES WILL BUILD TO 4 TO 6 FEET BY EVENING THEN SUBSIDE TO 2 TO 4 FEET BY LATE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>144-192145- /O.CON.KCLE.SC.Y.0035.150919T1400Z-150920T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 931 AM EDT SAT SEP 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... * WINDS...NORTHWEST WINDS WILL INCREASE TO 15 TO 20 KNOTS THIS AFTERNOON THEN BECOME NORTHEAST AND DIMINISH TO 10 TO 15 KNOTS BY LATE TONIGHT. * WAVES...WAVES WILL BUILD TO 3 TO 5 FEET THIS AFTERNOON THEN SUBSIDE TO 2 TO 4 FEET BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
741 WHUS71 KCLE 192005 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 405 PM EDT SAT SEP 19 2015 LEZ145>149-200415- /O.CON.KCLE.SC.Y.0035.000000T0000Z-150920T1300Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 405 PM EDT SAT SEP 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SUNDAY... * WINDS...NORTHWEST WINDS OF 15 TO 25 KNOTS WILL BECOME NORTHEAST TONIGHT AND DIMINISH TO 10 TO 15 KNOTS BY SUNDAY MORNING. * WAVES/SEAS...WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET BY LATE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>144-200415- /O.CON.KCLE.SC.Y.0035.000000T0000Z-150920T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 405 PM EDT SAT SEP 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... * WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WILL BECOME NORTHEAST AND DIMINISH TO 10 TO 15 KNOTS BY LATE TONIGHT. * WAVES...WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
543 WHUS71 KCLE 200120 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 920 PM EDT SAT SEP 19 2015 LEZ145>149-200930- /O.CON.KCLE.SC.Y.0035.000000T0000Z-150920T1300Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 920 PM EDT SAT SEP 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SUNDAY... * WINDS...NORTHWEST WINDS OF 15 TO 25 KNOTS WILL BECOME NORTHEAST TONIGHT AND DIMINISH TO 10 TO 15 KNOTS BY LATE SUNDAY MORNING. * WAVES/SEAS...WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET BY LATE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ142>144-200800- /O.CON.KCLE.SC.Y.0035.000000T0000Z-150920T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 920 PM EDT SAT SEP 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... * WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WILL BECOME NORTHEAST AND DIMINISH TO 10 TO 15 KNOTS BY LATE TONIGHT. * WAVES...WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
736 WHUS71 KCLE 200749 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 349 AM EDT SUN SEP 20 2015 LEZ142-143-200900- /O.CAN.KCLE.SC.Y.0035.000000T0000Z-150920T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 349 AM EDT SUN SEP 20 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LEZ144>149-201400- /O.EXT.KCLE.SC.Y.0035.000000T0000Z-150920T1400Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 349 AM EDT SUN SEP 20 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS...NORTH WINDS OF 15 TO 20 KNOTS WILL BECOME NORTHEAST THIS MORNING AND DIMINISH TO 10 TO 15 KNOTS BY LATE SUNDAY MORNING. * WAVES...WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET BY LATE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
081 WHUS71 KCLE 201332 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 932 AM EDT SUN SEP 20 2015 LEZ144>149-201445- /O.CAN.KCLE.SC.Y.0035.000000T0000Z-150920T1400Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 932 AM EDT SUN SEP 20 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Sep 18, 9:29 PM EDT, 16 minutes earlier.
Area forecast discussion, Sep 18, 9:29 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
929 PM EDT FRI SEP 18 2015
.SYNOPSIS...
LOW PRESSURE WILL MOVE NORTHEAST THROUGH THE GREAT LAKES REGION ON
SATURDAY. A TRAILING COLD FRONT WILL SWEEP EAST ACROSS OHIO AND
NORTHWEST PENNSYLVANIA DURING THE DAY BEHIND THE LOW. SUNDAY HIGH
PRESSURE WILL BUILD IN FROM THE WEST.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
HAVE CONTINUED TO FINE TUNE THE FORECAST. A FEW SHOWERS HAVE MADE
THEIR WAY TO NW OHIO AND EXPECT THE COVERAGE TO INCREASE
OVERNIGHT. THUNDER IS STILL A POSSIBILITY BUT CHANCES FOR THAT
WILL DIMINISH AFTER MIDNIGHT. WILL BRING LIKELY WORDING INTO THE
WEST BY MORNING. A LOT OF THE ACTIVITY CURRENTLY OVER NORTHERN
INDIANA MAY PASS TO THE NORTH OF THE AREA SO BEST ARE STILL LATE
TONIGHT. INCREASED CLOUDS AND TEMPS A LITTLE.
PREVIOUS...FOR THE EVENING...RADAR IS SHOWING SPRINKLES BASICALLY
NORTH OF KCLE OVER THE LAKE MOVING EAST. THIS WILL POTENTIALLY
IMPACT NORTHEAST OHIO AND NORTHWEST PA THROUGH THE EVENING SO PUT
A SLIGHT CHANCE OF SHOWERS IN THE GRIDS AND FORECAST THERE.
OTHERWISE THROUGH THE EVENING AND OVERNIGHT EXPECT CLOUDS TO
INCREASE AND THE THREAT OF SHOWERS/TSTMS TO INCREASE AS
WELL...ESPECIALLY WEST AS SURFACE LOW DEVELOPS TO OUR WEST AND
WARM ADVECTION INCREASES AHEAD OF THE LOW...ACROSS THE AREA. DID
GO WITH A LIKELY POP FAR NORTHWEST AS DEVELOPING CONVECTION TO OUR
WEST EVENTUALLY GETS INTO THE AREA. ELSEWHERE CHANCE TO SLIGHT
CHANCE. LOWS SHOULD BE WARMER THAN THE PAST FEW NIGHTS WITH MORE
CLOUDS SO WENT WITH LOW TO MID 60S.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
SATURDAY BEGINS WITH THE SURFACE LOW OVER LAKE HURON WITH THE COLD
FRONT SOUTHWEST INTO CENTRAL INDIANA AND ABOUT TO MOVE INTO NWRN
OHIO. MODEL TIMING IS CLOSE WITH THE FRONT EXITING EAST OF THE
AREA ABOUT 20Z OR SO. WILL MAINTAIN CONSISTENCY WITH PREVIOUS
FORECASTS AND CARRY A LIKELY POP ACROSS THE AREA FROM WEST TO EAST
THROUGH THE DAY. POST FRONT WILL REMOVE THUNDER FROM GRIDS.
SATURDAY EVENING SHOULD DRY OUT RATHER QUICKLY AS HIGH PRESSURE
AND MUCH DRIER AIR BUILD IN. NOT HANGING ONTO MUCH LAKE EFFECT
CLOUDS/SHOWERS INTO SATURDAY NIGHT AS TEMPS NOT QUITE LOW ENOUGH
AND MOISTURE TOO LACKING. SUNDAY SHOULD BE MOSTLY SUNNY WITH HIGH
PRESSURE IN PLACE. MONDAY MODELS CONTINUE TO SHOW DEVELOPING LOW
PRESSURE ACROSS THE OHIO VALLEY WITH MOISTURE ROTATING
NORTH/NORTHEAST INTO THE EASTERN HALF OF THE AREA. NOT TOO
CONFIDENT ABOUT PRECIP WITH THIS SYSTEM VS JUST A SWATH OF CLOUDS
MOVING IN BUT DID INCLUDE A LOW CHANCE POP GIVEN THE MOISTURE AND
THE LOW ALOFT. TEMPS FAIRLY SEASONAL TO A FEW DEGREES BELOW.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
A TRAILING TROUGH OVER THE GREAT LAKES WILL SUPPORT
SOME ISOLATED SHOWERS MAINLY IN THE EASTERN PORTIONS OF THE FORECAST
AREA STARTING TUESDAY. AT THE SURFACE AN AREA OF HIGH PRESSURE WILL
SETTLE OVER THE GREAT LAKES AND DEEPEN AS IT MOVES SLOWLY MOVES
TOWARDS THE EAST COAST BY LATE WEEK. A DISTURBANCE OVER THE
SOUTHEAST U.S. COULD BE A FACTOR IN RAIN CHANCES MID WEEK SINCE THE
MODELS SHOW AN OUTSIDE CHANCE THAT SOME MOISTURE ADVECTION FROM THIS
FEATURE MAKES IT'S WAY NORTH INTO THE REGION. THIS SYSTEM IS
UNORGANIZED AND DIFFICULT TO PREDICT THAT FAR OUT SO FOR NOW WILL
KEEP THE EXTENDED DRY UNDER THE INFLUENCE OF HIGH PRESSURE. THE FLOW
WILL BE OUT OF THE NORTHEAST TO SOUTHEAST MOST OF THE EXTENDED.
TEMPERATURES AT OR ABOVE NORMAL IN THE LOW TO MID 70S AND 50S AT
NIGHT.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
EXPECT CONVECTION MOVING ACROSS NW MOVING EAST 25-30KT. SHOULD
IMPACT NW OH TAF SITES TOWARD MIDNIGHT LOCAL...STILL HAVE DOUBTS
AS TO HAS FAR EAST CONVECTION WILL MAKE IT BEFORE WEAKENING.
EXPECT FIRST WAVE OVERNIGHT AND THEN ANOTHER TOWARD DAYBREAK.
FRONT WILL BE INTO NE OHIO BY SATURDAY AFTERNOON AND EAST OF THE
AREA SATURDAY EVENING.
OUTLOOK...NON-VFR CEILINGS MAY LINGER INTO SUNDAY MORNING NEAR LAKE
ERIE...OTHERWISE VFR FROM SUNDAY ON.
&&
.MARINE...
OVERNIGHT SW FLOW COULD BACK SLIGHTLY TO S WITH SPEEDS
AROUND 10 TO 15KT. A COLD FRONT WILL MOVE OVER THE LAKE SATURDAY
PROVIDING A FOCUS FOR STORMS STARTING IN THE WESTERN BASIN. THE
SURFACE LOW IS PROJECTED TO DEEPEN AS IT SKIRTS BY US TO THE
NORTH...AND AS IT DOES LOOK FOR WINDS 20 TO PERHAPS 25KT AT THE PEAK
SATURDAY AFTERNOON. A SMALL CRAFT WILL BE ISSUED FOR THE LAKE
PRIMARILY FOR SATURDAY AND SATURDAY NIGHT. HIGH PRESSURE BUILDING
BACK IN OVER THE AREA AND AN EAST TO NORTHEAST FETCH WILL PERSIST
INTO EARLY NEXT WEEK KEEPING WAVES CHOPPY NEAR THE LAKESHORE.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 AM SATURDAY TO 9 AM EDT SUNDAY FOR
LEZ145>149.
SMALL CRAFT ADVISORY FROM 8 AM SATURDAY TO 2 AM EDT SUNDAY FOR
LEZ142>144.
&&
SYNOPSIS...TK
NEAR TERM...TK/KUBINA
SHORT TERM...TK
LONG TERM...JAMISON
AVIATION...DJB
MARINE...JAMISONHazardous weather outlook, Sep 18, 4:46 AM EDT, 16 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 446 AM EDT FRI SEP 18 2015 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-191100- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 446 AM EDT FRI SEP 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS ARE EXPECTED ON SATURDAY AS A COLD FRONT MOVES THROUGH THE AREA. A FEW OF THESE STORMS MAY APPROACH SEVERE LIMITS WITH STRONG WIND GUSTS THE MOST LIKELY HAZARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 5:20 AM EDT | Special Weather Statement | CLE | Hancock, Lucas, Ottawa, Sandusky, Seneca, Wood and 1 more | 55 min |
| Sep 19, 6:22 AM EDT | Special Marine Warning | CLE | 38 min | |
| Sep 19, 6:31 AM EDT | Special Weather Statement | CLE | Erie, Huron, Lorain, Seneca | 59 min |
| Sep 19, 9:34 AM EDT | Beach Hazards Statement | CLE | Ashtabula, Cuyahoga, Erie, Lake, Lorain, Ottawa | 23 hr |
| Sep 19, 11:09 AM EDT | Special Weather Statement | CLE | Ashland, Crawford, Erie, Hancock, Huron, Knox and 9 more | 51 min |
Nearby
Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.